# SDR CALA2015102600869

- Difficulty date: October 23, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 66,612 hours, 16,942 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N5015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 720 HAS CORROSION, FROM APPROX RBL 24 - 48.  REPAIRED LOWEST ON FLOORBEAM STATION 720, AT APPROX. RBL 24 - 43 IAW SRM 53-00-51 REPAIR 11.
